I've been slowly coming off of prednisoe for the past couple months and my joint pain has returned. I get blood drawn tomorrow but I was wondering how common if it is common to get joint pain when coming off of the prednisone? I'm not too worried. I was just wondering.
When I came off it, my joint pain returned and my rheumy said that was normal and was 'probably' a side effect from the withdrawl (withdrawal). He said it should go away a few weeks after being totally off the pred. I hope this is true for you.
The issue for me is that I have had this joint pain before the AIH dx. I have been off of prednizone for 4 - 6 months and it is still a problem. I am on AZA and hate it.
Don't care for any of these medications, i.e. predn, aza, imuran, etc. Does anyone have any answers as to the reason for the arthritic pains in morning? ANy help would be appreciated.
Taking prednisone can cause severe loss of bone mass, therefore causiing joint pains and possibly osteoporasis. I treated unsuccessfully twice, second time had to be put on large dosages of prednisone to rebuild my red blood from dropping to 4 while on treatment. I have so much joint pains, esp. in my hands and knees. My hands are so weak and painful I can barely use them. I noticed my knuckles getting larger, but had not thought it could be RA. I wonder why my hepatologist has not thought of this??? I complain to him about my joint pain and weakness all the time. Also, I now have a severe case of osteoporasis and am taking Fosomax - 70mcg weekly. It was my hormone doctor that discovered this. I pray for a good doctor who doesn't think I'm just a "complainer" and hypochrondiac. I would love to have a doctor who really cares about me and understands what I am going through. I'm on my 5th doctor since being diagnosed in 2003. I have treated twice and relapsed both times, terrible sides resulting in lengthy hospital stays. Please keep me in your prayers as I will do the same for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.